Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 28, Issue 10, Pages 581-607
http://dx.doi.org/10.1155/S0161171201006706

A mathematical analysis of thermal explosions

Institute of Mathematics, University of Tsukuba, Tsukuba 305-8571, Japan

Received 16 February 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kazuaki Taira, “A mathematical analysis of thermal explosions,” International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 10, pp. 581-607, 2001. https://doi.org/10.1155/S0161171201006706.